MathSciNet Relay Station
MathSciNet bibliographic data
MR242161 57.01
Kwun, Kyung Whan Piecewise linear involutions of $S\sp{1}\times S\sp{2}$. . Michigan Math. J. 16 1969 93–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement